# SDR AU991057

- Difficulty date: October 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Aerosp SA365C
- Engine: Tmeca ARRIEL1A
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Valve
- Part number: 31860000
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: NR
- Nature of condition: E, K
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 ENGINE IGNITION SOLENOID VALVE LEAKING FUEL.
